# SDR SABA290032

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 961
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 7445B
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLT/CGS - FLT 5052 - ON TAKEOFF FROM CHARLOTTE, THE NOSE GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO CHARLOTTE.  NO EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITH NO OTHER PROBLEMS.  MAINTENANCE FOUND A BAD GEAR RELEASE VALVE.  REMOVED AND REPLACED VALVE.  GEAR OPS CHECKED GOOD.  (X)
